# SDR E0YA202006170001

- Difficulty date: June 16, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N614FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452041
- Aircraft time: 7,535 hours, 6,048 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 6634100000001
- Condition: Blocked
- Location: Pilots
- Part time: 7,535 hours, 6,048 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO AIRSPEED INDICATION MISMATCH.  "ESTIMATED" PILOT INDICATION WAS AT 80KTS AND CO-PILOT INDICATION WAS AT 120KTS.  AFTER INSPECTION, PITOT TUBE WAS BLOCKED WITH DEBRIS.  CURRENTLY, OUR OPERATIONS MANUAL REQUIRES TO SUBMIT SDR FOR ABORTED TAKE OFF.
